| Catalog Number |
151620710 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); No Code Available (3191)
| Date of Event |
05/09/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
On (b)(6) 2017, the patient underwent total left knee arthroplasty due to degenerative joint disease.The patella was resurfaced.The surgeon reported no intraoperative complications.The patient was implanted with the attune knee system and depuy bone cement x 1.On (b)(6) 2017 the patient underwent total left knee manipulation due to arthrofibrosis.The surgeon reported a mild degree of crepitus was audible.He indicated flexion went from 72 degrees before the procedure to 110 degrees post-surgery.There were no reported complications to the procedure.Doi: (b)(6) 2017; dor: (b)(6) 2017 (lt knee).
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.